Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Finite sample bias of robust estimators in segmentation of closely spaced structures: A comparative study
Author: Hoseinnezhad, R.
Bab-Hadiashar, A.
Suter, D.
Citation: Journal of Mathematical Imaging and Vision, 2010; 37(1):66-84
Publisher: Kluwer Academic Publ
Issue Date: 2010
ISSN: 0924-9907
Statement of
Reza Hoseinnezhad, Alireza Bab-Hadiashar and David Suter
Keywords: Segmentation; Robust estimation; Finite sample bias
Rights: © Springer Science+Business Media, LLC 2010
RMID: 0020095077
DOI: 10.1007/s10851-010-0193-7
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.